MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE

COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Model Number ES-330
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: es-330, catheter es-330 30mm eso dilation (lot#24f0465jz); es-330, catheter es-330 30mm eso dilation (lot#24f0465jz); es-330, catheter es-330 30mm eso dilation (lot#24f0465jz) h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the transportation sheath was attached to the balloon.The electrostatic discharge (esd) cover was attached to the printed circuit board (pcb).The balloon was not wet.The balloon electrodes were not corroded.There was no observed corrosion on the pcb pads.The syringe was not attached to the catheter.There were no kinks on the catheter line.Saline was tested and the saline was out of specification.This will cause the d-est to values to be out of specification.The catheter passed functional testing with lab saline.It was reported that the catheters failed pre-use check.The most likely cause was determined to be manufacturing related.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, both catheters failed pre-use check.The customer tried the pre-use check twice on each catheter.Another catheter from another lot was used to resolve the issue.There was no patient harm.Medtronic's initial evaluation of the incident device found that the saline was out of specification.

Brand Name
ESOFLIP
Common Device Name
ESOPHAGEAL DILATOR BALLOON WITH OR WITHOUT ELE
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23835939
Report Number9681384-2025-01371
Device Sequence Number14719547
Product Code PID
UDI-Device Identifier10884521809451
UDI-Public(01)10884521809451(17)260215(10)24F0465JZ(20)03
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model NumberES-330
Device Catalogue NumberES-330
Device Lot Number24F0465JZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2038-2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown